# SDR K3HA980022

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AFT OF THE  FORWARD LOWERED CEILING INOP.  REPLACED BATTERY PACK ON EMERGENCY EXIT SIGN AFT OF THE LOWER CEILING. OPS CHECK GOOD.
